VSE knjižnice (vzajemna bibliografsko-kataložna baza podatkov COBIB.SI)
Celotno besedilo
  • ▫$\cal L$▫- and ▫$\cal R$▫-cross-sections in the Brauer semigroup
    Kudryavtseva, Ganna ; Maltcev, Victor ; Mazorchuk, Volodymyr
    We classify all cross-sections of Green's relations ▫$\mathcal{L}$▫ and ▫$\mathcal{R}$▫ in the Brauer semigroup. The regular behavior of such cross-sections starts from ▫$n=7$▫. We show that in the ... regular case there are essentially two different cross-sections and all others are ▫$\mathcal{S}_n$▫-conjugated to one of these two. We also classify all cross-sections up to isomorphism.
    Vir: Semigroup forum. - ISSN 0037-1912 (Vol. 72, no. 2, 2006, str. 223-248)
    Vrsta gradiva - članek, sestavni del
    Leto - 2006
    Jezik - angleški
    COBISS.SI-ID - 874235
vir: Semigroup forum. - ISSN 0037-1912 (Vol. 72, no. 2, 2006, str. 223-248)
loading ...
loading ...